MathSciNet Relay Station
MathSciNet bibliographic data
MR2280954 39A11
Berenhaut, Kenneth S.; Stević, Stevo The global attractivity of a higher order rational difference equation. J. Math. Anal. Appl. 326 (2007), no. 2, 940–944.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement